Systoles et applications selon Gromov
Séminaire Bourbaki : volume 1992/93, exposés 760-774, Astérisque no. 216  (1993), Talk no. 771, p. 279-310
@incollection{SB_1992-1993__35__279_0,
     author = {Berger, Marcel},
     title = {Systoles et applications selon Gromov},
     booktitle = {S\'eminaire Bourbaki : volume 1992/93, expos\'es 760-774},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {216},
     year = {1993},
     note = {talk:771},
     pages = {279-310},
     zbl = {0789.53040},
     mrnumber = {1246401},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1992-1993__35__279_0}
}
Berger, Marcel. Systoles et applications selon Gromov, in Séminaire Bourbaki : volume 1992/93, exposés 760-774, Astérisque, no. 216 (1993), Talk no. 771, pp. 279-310. http://www.numdam.org/item/SB_1992-1993__35__279_0/

R. Accola - Differential and extremal lengths on Riemann surfaces, Proc. Nat. Acad. Sci. USA 46 (1960), 540-543. | MR 118829 | Zbl 0093.07801

K. Ball - A lower bound for the optimal density of lattice packings, Duke Math. Journal 68 (1992), 217-222 in Research Notices. | MR 1191572 | Zbl 0776.52006

C. Bavard - Inégalités isosystoliques conformes pour la bouteille de Klein, Geometriae Dedicata (1988), 146-166. | MR 1144618

R. Benedetti and C. Petronio - Lectures on hyperbolic geometry, Universitext, Springer, 1992. | MR 1219310 | Zbl 0768.51018

M. Berger - Lecture on geodesics in Riemannian Geometry, Tata Institute of Fundamental Research, 1965. | MR 215258 | Zbl 0165.55601

M. Berger - "Du côté de chez Pu", Ann. Scient. Éc. Norm. Sup. 5 (1972), 1-44. | Numdam | MR 309008 | Zbl 0227.52005

M. Berger, P. Gauduchon et E. Mazet - Le spectre d'une variété riemannienne, Lecture Notes in Mathematics, Springer, 1971. | MR 282313 | Zbl 0223.53034

A. Besse - Manifolds all of whose geodesics are closed, Springer, 1978. | MR 496885 | Zbl 0387.53010

C. Blatter - Über Extremallänge auf geschlossenen Flächen, Comment. Math. Helvetici 35 (1961), 153-168. | MR 131539 | Zbl 0107.28404

J. Bourgain and V. Milman - New volume ratio properties for convex symmetric bodies in Rn, Inventiones Math. 88 (1987), 319-340. | MR 880954 | Zbl 0617.52006

J.-P. Bourguignon, P. Li and S. T. Yau - Upper bound of the first eigenvalue for algebraic submanifolds, à paraître (1993). | MR 1282367 | Zbl 0814.53040

R. Bryant - On extremal graphs with specified Lagrangians in Recent advances in differential geometry, Symposia Mathematica, INDAM (Roma), 1994.

P. Buser and P. Sarnak - On the period matrix of a Riemann surface of large genus, 1992. | Zbl 0814.14033

E. Calabi - Extremal isosystolic metrics for compact surfaces, à paraître, 1993. | Zbl 0884.58029

B. Colbois and J. Dodziuk - Riemannian metrics with large λ1, à paraître (1993). | Zbl 0820.58056

J. H. Conway and N. J. A. Sloane - Shere Packings, Lattices and Groups, Springer, 1988. | MR 920369 | Zbl 0634.52002

H. Federer - Real fiat chains, cochains and variational problems, Indiana Univ. Math. J. 24, 1974, 351-407. | MR 348598 | Zbl 0289.49044

M. Gromov - Filling Riemannian manifolds, J. of Diff. Geometry 18 (1983), 1-147. | MR 697984 | Zbl 0515.53037

M. Gromov - Metric invariants of Kähler manifolds, preprint IHES (1992a).

M. Gromov - Systoles and intersystolic inequalities (1992 b). | Zbl 0877.53002

M. Gromov - À paraître (1993).

M. Gromov, J. Lafontaine et P. Pansu - Structures métriques pour les variétés riemanniennes, Cedic-Nathan, 1981. | MR 682063 | Zbl 0509.53034

P. Gruber and C. Lekerkerker - Geometry of numbers, North-Holland, 1987. | MR 1242995 | Zbl 0611.10017

J. Hebda - Some lower bounds for the area of surfaces, Invent. Math. 65 (1982), 485-491. | MR 643566 | Zbl 0482.53028

G. Kabajanski and V. Levenstein - Bounds for packings on a sphere and in space, Problems of Information Transmission 14 (1978), 1-17. | MR 305908

B. Lawson - The stable homology of a flat torus, Math. Scand. 36 (1975), 49-73. | MR 460708 | Zbl 0346.53040

J. Oesterlé - Empilements de sphères, Astérisque, Séminaire Bourbaki 189- 190 (1990), 375-398. | Numdam | MR 1099882 | Zbl 0731.52005

P. Pu - Some inequalities in certain nonorientable manifolds, Pacïfic J. Math. 2 (1952), 55-71. | MR 48886 | Zbl 0046.39902

R. Thom - Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86. | MR 61823 | Zbl 0057.15502